# SDR CALA2023090502712

- Difficulty date: September 2, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 99,723 hours, 17,786 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: UNKNOWN
- Part serial: NA
- Condition: Broken
- Location: Idg, Eng #2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG GEN R TRIPPED/RESET TRIPPED/REMAINED OFF INOPERATIVE STICKER ADJACENT TO THE ASSOCIATED GEN CTRL SWITCH ON THE OVERHEAD ELECTRICAL PANEL APPLIED PER MEL. PERFORMED R ENG GENERATOR DISCONNECT PROCEDURE PER MEL 2411A SECTION B NOTE - R ENG UPPER TERMINAL BLOCK COVER REQUIRES INSTALLATION PER WDM 24-11-21-1, BLUE SHIELDED WIRE LABELED WDM 24-21-21-1 AND BOTH WIRES LABELED W8200-0003-02, CAPPED & STOWED PER SWPM 20-10-11 PG.119. TERMINAL BLOCK CAP IS STOWED IN THE FLIGHT DECK. INOPERATIVE STICKER ADJACENT TO THE ASSOCIATED GEN CTRL SWITCH ON THE OVERHEAD ELECTRICAL PANEL APPLIED PER MEL. C/W PER MEL 2411A. CAPPED AND STOWED FEEDER CABLES PER THE GMM 05-30-05 SECTION O.  INSPECTED WIRING FOR SLACK, OPENED PANELS 442AL & 442BL TO VIEW EXTENDING PORTION OF RETERMINATED NEW LUG PER SWPM20-30-11,  INSTALLED HEAT SHRINK ON BLUE CABLES. HARNESS ROUTING. FOUND AN OPENING ON UPPER UPPER FWD PF PYLON FROM 441CL & 441DL PANELS DURING REMOVAL. INSPECTED WIRE HARNESS AND FOUND IT TO BE RIGID WITH NO SLACK TO ACCOMIDATE FOR TERMINATION OF WIRE AT TERMINAL BLOCK. CLOSED PYLON PANELS AND J-BOX COVER. CONNECTED IDG INPUT SHAFT. NO.2 ENGINE IDG OPS CHECK NORMAL REF AMM 24-11-01.  ORIGINAL SUBMISSION DATE:  9/5/2023.
